Some Mathematical Properties of Morphoelasticity

Ginger Egberts, Daan Smits, Fred Vermolen*, Paul van Zuijlen

*Corresponding author for this work

Research output: Chapter in Book/Report/Conference proceedingConference contributionAcademicpeer-review

Abstract

We consider a morphoelastic framework that models permanent deformations. The text treats a stability assessment in one dimension and a preservation of symmetry in multiple dimensions. Next, we treat the influence of uncertainty in some of the field variables onto the predicted behaviour of tissue.
Original languageEnglish
Title of host publicationNumerical Mathematics and Advanced Applications, ENUMATH 2019 - European Conference
EditorsFred J. Vermolen, Cornelis Vuik
PublisherSpringer Science and Business Media Deutschland GmbH
Pages1119-1127
Number of pages9
Volume139
ISBN (Print)9783030558734
DOIs
Publication statusPublished - 2021
Externally publishedYes
EventEuropean Conference on Numerical Mathematics and Advanced Applications, ENUMATH 2019 - Egmond aan Zee, Netherlands
Duration: 30 Sep 20194 Oct 2019

Publication series

NameLecture Notes in Computational Science and Engineering
Volume139
ISSN (Print)1439-7358
ISSN (Electronic)2197-7100

Conference

ConferenceEuropean Conference on Numerical Mathematics and Advanced Applications, ENUMATH 2019
CountryNetherlands
CityEgmond aan Zee
Period30/09/201904/10/2019

Cite this